# SDR DALA2021080204356

- Difficulty date: July 6, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,876 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 ERA 592608-14 SECTION I ISSUED FOR REPAIR TO FUSELAGE SKIN CORROSION BETWEEN STA 1681 AND 1701, STR 26R TO STR 29L. CORRECTIVE ACTION: REF ERA 592608-14AD REV ORG. (1866160)
